# SDR UIEA01105

- Difficulty date: November 10, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747341
- Aircraft serial: 23394
- System (JASC): 8011 · Engine Starter
- Part: Connector
- Part number: 102448113S
- Condition: Shorted
- Location: Start Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE START VALVE OPEN LIGHT CAME ON AT TOP OF DESCENT (INTO XXW) ALTITUDE 27,000 FEET.  SHUT DOWN ENGINE IAW FHB.  NO ENGINE PARAMETERS EXCEEDED.  FIRE SWITCH NOT USED.  FOUND SHORT AT CONNECTOR DV86B OF START VALVE.  REPAIRED CONNECTOR IAW 20-60-00.  FUNCTION CHECK CARRIED OUT OK 71-00-00.  (M)
